# SDR DL76L020567

- Difficulty date: May 19, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 34,564 hours, 5,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 10 F EMERGENCY TRACK LIGHT INOP/DAMAGE.  FOUND EMERGENCY LIGHT SOCKET PULLED OUT AND WIRE BROKEN.  NEW SOCKET INSTALLED BUT NO BULBS INSTALLED AND NEED MOUNTING FWD TO MCO AND PLACARD PER MEL 33-51-03.
